# SDR R61A201204260255

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 11,027 hours, 8,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086139005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND AFT LAV MOUNT ON LT SIDE HAS BUBBLING PAINT LOC FR 90.  MX REMOVED AND REPLACED THE PANEL SUPPORT ON LT SIDE FR 90 IAW EMB 170/175 SRM 51-40-02, 51-42-00, 51-43-03.  P/N 170-86139-005.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
